Alert archive / Louisiana / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 63, NWS Shreveport, LA

April 4, 2014Caldwell Parish, Grant Parish, LaSalle Parish, Louisiana

NWS Shreveport, LA issued this severe thunderstorm warning at Apr 4, 2014, 5:48 AM CDT for Caldwell Parish, Grant Parish, LaSalle Parish, Louisiana. It was in force for 57 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 4, 2014, 5:48 AM CDT (10:48 UTC)
Expired
Apr 4, 2014, 6:45 AM CDT
In force
57 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon

Counties Caldwell Parish, LA, Grant Parish, LA, LaSalle Parish, LA

The radar

The Ft Polk radar (KPOE), 70 km from the middle of the area, began a volume at 10:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 4, 6:05 AM CDTHAIL 1Pollock, LAONE INCH HAIL REPORTED IN THE POLLOCK COMMUNITY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 4, 3:34 AM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 00:00Z, 10.8 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 00:00Z on 2014-04-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2356 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 00:00Z on 2014-04-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 243 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2356 J/kg
Mixed-layer CIN
-68 J/kg
Mixed-layer LCL
575 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
243 m²/s²
0-3 km storm-relative helicity
214 m²/s²
Significant tornado parameter
1.9
Supercell composite
12.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

042 
WUUS54 KSHV 041048
SVRSHV
LAC021-043-059-041145-
/O.NEW.KSHV.SV.W.0063.140404T1048Z-140404T1145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
548 AM CDT FRI APR 4 2014

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL CALDWELL PARISH IN NORTH CENTRAL LOUISIANA...
  EASTERN GRANT PARISH IN NORTH CENTRAL LOUISIANA...
  LA SALLE PARISH IN NORTH CENTRAL LOUISIANA...

* UNTIL 645 AM CDT

* AT 545 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM 15 MILES NORTH OF JENA TO 35
  MILES SOUTHWEST OF MIDWAY...OR ALONG A LINE EXTENDING FROM 13 MILES
  SOUTH OF COLUMBIA TO BOYCE...AND MOVING SOUTHEAST AT 30 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  POLLOCK...FISHVILLE...ROGERS...NEBO AND CATAHOULA LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

&&

LAT...LON 3132 9208 3135 9208 3141 9216 3147 9218
      3146 9230 3138 9265 3139 9269 3141 9270
      3144 9269 3146 9272 3149 9270 3203 9209
      3193 9200 3133 9200
TIME...MOT...LOC 1048Z 322DEG 27KT 3189 9210 3140 9265

$$

24
1 follow-up statement
734 
WWUS54 KSHV 041126
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
626 AM CDT FRI APR 4 2014

LAC021-041134-
/O.CAN.KSHV.SV.W.0063.000000T0000Z-140404T1145Z/
CALDWELL LA-
626 AM CDT FRI APR 4 2014

...THE SEVERE THUNDERSTORM WARNING FOR CALDWELL PARISH IS
CANCELLED...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 AM CDT
FRIDAY MORNING FOR NORTHWESTERN LOUISIANA AND EASTERN TEXAS.

LAT...LON 3132 9208 3135 9208 3141 9216 3147 9218
      3146 9230 3138 9265 3139 9269 3141 9270
      3144 9269 3146 9272 3149 9270 3177 9209
      3184 9200 3133 9200
TIME...MOT...LOC 1124Z 322DEG 27KT 3167 9196 3129 9259

$$

LAC043-059-041145-
/O.CON.KSHV.SV.W.0063.000000T0000Z-140404T1145Z/
LA SALLE LA-GRANT LA-
626 AM CDT FRI APR 4 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 AM CDT
FOR GRANT AND LA SALLE PARISHES...

AT 624 AM CDT...USING DOPPLER RADAR...NATIONAL WEATHER SERVICE
METEOROLOGISTS CONTINUED TO DETECT A LINE OF SEVERE THUNDERSTORMS
CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS
OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 10
MILES EAST OF JENA TO 16 MILES SOUTH OF BENTLEY...OR ALONG A LINE
EXTENDING FROM 31 MILES SOUTH OF COLUMBIA TO 7 MILES WEST OF
ALEXANDRIA...MOVING SOUTHEAST AT 30 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CATAHOULA LAKE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE DETECTED SOME WEAK 
ROTATION WITHIN THIS STORM NEAR BOYCE. WHILE NOT IMMEDIATELY 
LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT 
QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH 
AS A BASEMENT OR SMALL INTERIOR ROOM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 AM CDT
FRIDAY MORNING FOR NORTHWESTERN LOUISIANA AND EASTERN TEXAS.

&&

LAT...LON 3132 9208 3135 9208 3141 9216 3147 9218
      3146 9230 3138 9265 3139 9269 3141 9270
      3144 9269 3146 9272 3149 9270 3177 9209
      3184 9200 3133 9200
TIME...MOT...LOC 1124Z 322DEG 27KT 3167 9196 3129 9259

$$

24

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 4, 5:33 AM CDT, 15 minutes earlier.

Area forecast discussion, Apr 4, 5:33 AM CDT, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
533 AM CDT FRI APR 4 2014

.DISCUSSION...

A COLD FRONT CONTINUED TO MARCH ACROSS THE FOUR STATE REGION THIS
MORNING WITH A BAND OF SHOWERS AND STRONG TO POSSIBLY SEVERE THUNDERSTORMS
OUT AHEAD OF THE BOUNDARY IN A MOIST AND UNSTABLE ATMOSPHERE. IN
WAKE OF THE FRONT STRONG AND GUSTY WINDS ARE EXPECTED AS SURFACE
HIGH PRESSURE BUILDS INTO THE AREA CREATING A TIGHT PRESSURE GRADIENT.
A LAKE WIND ADVISORY HAS BEEN ISSUED AND WILL REMAIN IN EFFECT
UNTIL 4 PM CDT. THE WINDS WILL DECREASE DURING THE AFTERNOON. HIGH
PRESSURE RIDGING ON THE SURFACE AND ALOFT WILL HOLD BRIEFLY UNTIL
THE NEXT UPPER DISTURBANCE MOVES INTO THE SOUTHWEST SECTIONS OF THE
COUNTRY DURING THE WEEKEND...RETURNING A SOUTHWEST FLOW ALOFT...WHILE
THE ADVANCING SURFACE HIGH PRESSURE SHIFTS EAST ALLOWING THE
COLD FRONT TO BECOME NEARLY STATIONARY AND LIFT BACK NORTH AS A WARM
FRONT DURING THE WEEKEND. RAINS RETURN FOR SATURDAY AND SATURDAY
NIGHT...MORE WIDESPREAD SHOWERS AND THUNDERSTORMS AS THE UPPER TROUGH
OF LOW PRESSURE OUT WEST SWINGS ACROSS THE ROCKIES AND INTO WEST
TEXAS AND MEXICO. THE LEAD WAVE AND TRAILING DISTURBANCE WILL MOVE
EAST OF THE AREA DURING MONDAY WITH THE NEXT WAVE DROPPING SOUTHEAST
ACROSS THE ROCKIES AND SOUTHWEST SECTIONS OF THE COUNTRY PROVIDING
A BROAD UPPER TROUGH OVER MUCH OF THE CENTRAL AND SOUTHERN U.S.
THIS WILL PROLONG THE RAIN CHANCES INTO LATE TUESDAY BEFORE THE
UPPER TROUGH AXIS SHIFTS INTO THE EASTERN PARTS OF THE COUNTRY.
A LARGE AND BROAD AMPLIFIED UPPER RIDGE OF HIGH PRESSURE SHOULD
PROVIDE THE REST OF THE MID TO LATE WEEK WITH DRY CONDITIONS. BY
LATE WEEK AND EARLY PART OF THE WEEKEND THIS UPPER RIDGE OUT WEST
BREAKS DOWN WITH ANOTHER CLOSED LOW MOVING ONTO THE WEST COAST
AS A NORTHERN STREAM WAVE MOVES INTO THE RIDGE PROVIDING A NEARLY
ZONAL FLOW OVER THE FOUR STATE AREA WITH A HINT OF RAIN RETURNING
FOR THE NEXT WEEKEND. /06/

&&

.AVIATION...

MVFR EAST IN THE WAKE OF STRONG CONVECTION WITH VFR WEST BEHIND COLD
FRONT. SURFACE HIGH PRESSURE WILL CLEAR SKIES WITH DEEPENING NW
FLOW. NW SFC WINDS OF 10-20KTS ALREADY AT ALL ARKLATEX TERMINALS
WHICH WILL TAPER OFF LATER THIS AFTERNOON. LIGHT WINDS OVERNIGHT MAY
GIVE RISE TO PATCHY FOG AFTER MIDNIGHT THROUGH SUNRISE OR SO...WITH
NE WINDS ON SATURDAY 5 TO 15KTS. OUTLOOK IS FOR INCREASING CLOUDS AS
THE UPPER TROUGH BRINGS OVERRUNNING MOISTURE IN FOR WHAT WILL BE A
WET SUNDAY WITH SCATTERED TO NUMEROUS TSTMS ONCE AGAIN IN THE AREA.
/24/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  71  45  65  49  62 /  50   0  20  40  70
MLU  74  45  66  50  63 /  50   0  20  50  70
DEQ  67  35  65  43  61 /  10   0  10  20  70
TXK  68  43  64  45  61 /  20   0  10  30  70
ELD  71  42  64  45  63 /  50   0  10  40  70
TYR  70  43  64  48  62 /  30   0  20  30  70
GGG  70  44  65  48  62 /  30   0  20  30  70
LFK  72  45  67  52  66 /  70  10  30  40  70

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...LAKE WIND ADVISORY UNTIL 4 PM CDT THIS AFTERNOON FOR THE
     FOLLOWING ZONES: ARZ050-051-059>061-070>073.

LA...LAKE WIND ADVISORY UNTIL 4 PM CDT THIS AFTERNOON FOR THE
     FOLLOWING ZONES: LAZ001>006-010>014-017>022.

OK...LAKE WIND ADVISORY UNTIL 4 PM CDT THIS AFTERNOON FOR THE
     FOLLOWING ZONES: OKZ077.

TX...LAKE WIND ADVISORY UNTIL 4 PM CDT THIS AFTERNOON FOR THE
     FOLLOWING ZONES:
     TXZ096-097-108>112-124>126-136>138-149>153-165>167.

&&

06/24
Hazardous weather outlook, Apr 3, 11:17 AM CDT, 18 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1117 AM CDT THU APR 3 2014

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-041200-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-
UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA-
NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE-
FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-
HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA-
SAN AUGUSTINE-SABINE TX-
1117 AM CDT THU APR 3 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND
NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE DEVELOPING THIS
AFTERNOON OVER SOUTHEAST OKLAHOMA AND EAST CENTRAL TEXAS...NEAR AND
AHEAD OF THE DRYLINE AND IN ADVANCE OF A STRONG UPPER LEVEL STORM
SYSTEM OVER THE CENTRAL AND SOUTHERN PLAINS. AN UNSTABLE AIR MASS
WILL BE IN PLACE...WITH THESE STORMS EXPECTED TO BECOME MORE
NUMEROUS LATE IN THE AFTERNOON AND ESPECIALLY THIS EVENING AS THEY
MOVE INTO SOUTHWEST ARKANSAS AND EXTREME EASTERN TEXAS. THE THREAT
FOR SEVERE THUNDERSTORMS WILL INCREASE AS THEY MOVE INTO THESE
AREAS...WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS. AS
THESE STORMS DEVELOP INTO ONE OR MORE THUNDERSTORM COMPLEXES THIS
EVENING...A PREDOMINANTLY DAMAGING WIND THREAT WILL MATERIALIZE
OVER SOUTHERN ARKANSAS AND NORTH LOUISIANA AS THESE STORMS
ACCELERATE EAST ACROSS THE AREA. ISOLATED TORNADOES AND LOCALLY
HEAVY RAINFALL WILL ALSO BE POSSIBLE IN THE STRONGER STORMS...WITH
THE SEVERE WEATHER THREAT DIMINISHING FROM WEST TO EAST LATE TONIGHT
AS THE STORMS EXIT THE REGION.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL RETURN TO MUCH
OF THE REGION SATURDAY NIGHT AND SUNDAY...AS SUBTROPICAL MOISTURE
RETURNS NORTH AHEAD OF ANOTHER UPPER LEVEL STORM SYSTEM THAT WILL
CROSS THE ROCKIES INTO THE SOUTHERN PLAINS. NO HAZARDOUS WEATHER
IS EXPECTED WITH THIS SYSTEM...WITH THESE SHOWERS AND ISOLATED
THUNDERSTORMS DIMINISHING FROM WEST TO EAST SUNDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND AMATEUR
RADIO OPERATORS...WILL LIKELY BE NEEDED LATER THIS AFTERNOON AND
TONIGHT.

13

In the hours before

Special weather statement, Apr 4, 12:39 AM CDT, 5 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1239 AM CDT FRI APR 4 2014

TXZ110-124-125-040645-
CAMP-UPSHUR-WOOD-
1239 AM CDT FRI APR 4 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 145 AM CDT...FOR THE FOLLOWING
COUNTIES...

IN NORTHEAST TEXAS...
     UPSHUR...WOOD AND CAMP...

INCLUDING THE FOLLOWING LOCATIONS...
     BIG SANDY...GOLDEN...HAINESVILLE...HAWKINS...MINEOLA...PLEASANT
     GROVE...QUITMAN...ROSEWOOD AND WINNSBORO...

AT 1236 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM NEAR QUITMAN...OR 12 MILES NORTH OF
MINEOLA...MOVING EAST AT 25 MPH.

PENNY SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS
STORM.

05
Local storm report, Apr 4, 12:40 AM CDT, 5 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1240 AM CDT FRI APR 04 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1228 AM     TSTM WND GST     9 W EL DORADO           33.22N  92.81W
04/04/2014  M58 MPH          UNION              AR   ASOS

&&

EVENT NUMBER SHV1400224

MDV
Local storm report, Apr 4, 12:49 AM CDT, 4 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1249 AM CDT FRI APR 04 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1156 PM     TSTM WND DMG     LEWISVILLE              33.36N  93.58W
04/03/2014                   LAFAYETTE          AR   LAW ENFORCEMENT

            STATE POLICE ESTIMATED WIND GUST TO 70 MPH...NUMEROUS
            TREES DOWN...POWER LINES DOWN...QUARTER SIZED HAIL AND
            HEAVY RAIN

&&

EVENT NUMBER SHV1400225

MDV
Special weather statement, Apr 4, 2:38 AM CDT, 3 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
238 AM CDT FRI APR 4 2014

TXZ151-153-040845-
PANOLA-SHELBY-
238 AM CDT FRI APR 4 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 345 AM CDT...FOR THE FOLLOWING
COUNTIES...

IN NORTHEAST TEXAS...
     PANOLA...
IN EASTERN TEXAS...
     SHELBY...

INCLUDING THE FOLLOWING LOCATIONS...
     BECKVILLE...CARTHAGE AND TIMPSON...

AT 235 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 6 MILES SOUTH OF BECKVILLE...OR 8
MILES WEST OF CARTHAGE...MOVING SOUTHEAST AT 25 MPH.

PENNY SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS
STORM.

VII
Special weather statement, Apr 4, 3:04 AM CDT, 2 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
304 AM CDT FRI APR 4 2014

LAZ005-006-012>014-019-040900-
BIENVILLE-JACKSON-LINCOLN-OUACHITA-UNION-WINN-
304 AM CDT FRI APR 4 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 400 AM CDT...FOR THE FOLLOWING
PARISHES...

IN NORTH CENTRAL LOUISIANA...
     UNION...OUACHITA...LINCOLN...JACKSON AND WINN...
IN NORTHWEST LOUISIANA...
     BIENVILLE...

INCLUDING THE FOLLOWING LOCATIONS...
     BROWNSVILLE-BAWCOMVILLE...CLAIBORNE...JONESBORO...MONROE...
     RICHWOOD...STERLINGTON...SWARTZ AND WEST MONROE...

AT 259 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 13 MILES
EAST OF BASTROP TO 16 MILES SOUTHEAST OF RINGGOLD...OR ALONG A LINE
EXTENDING FROM 13 MILES EAST OF BASTROP TO 19 MILES WEST OF
JONESBORO...MOVING SOUTH AT 20 MPH.

PEA SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE
STORMS. IN ADDITION...ADDITIONAL HEAVY RAINFALL OF ONE HALF TO
OVER ONE INCH MAY OCCUR. AS HEAVY RAINFALL HAS ALREADY BEEN
OCCURRING...THIS ADDITIONAL RAINFALL MAY RESULT IN PONDING OF
WATER ON ROADWAYS.

VII
Local storm report, Apr 4, 3:06 AM CDT, 2 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
306 AM CDT FRI APR 04 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 AM     TSTM WND GST     DUBACH                  32.70N  92.66W
04/04/2014  E60 MPH          LINCOLN            LA   LAW ENFORCEMENT

            A FEW TREES DOWN ON MAYS CROSSING

&&

EVENT NUMBER SHV1400226

24

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 11:24 PM CDTSevere Thunderstorm WarningSHVBossier, Caddo, Claiborne, Webster66 min
Apr 4, 2:07 AM CDTSevere Thunderstorm WarningSHVBienville, Jackson, Lincoln, Natchitoches, Ouachita, Red River and 1 more53 min
Apr 4, 3:38 AM CDTSevere Thunderstorm WarningSHVNatchitoches, Sabine67 min
Apr 4, 3:41 AM CDTSevere Thunderstorm WarningSHVCaldwell, Jackson, Natchitoches, Ouachita, Winn64 min
Apr 4, 4:00 AM CDTSevere Thunderstorm WarningSHVGrant, Natchitoches, Sabine, Winn60 min
Apr 4, 4:10 AM CDTLake Wind AdvisorySHVBienville, Bossier, Caddo, Caldwell, Claiborne, De Soto and 11 more12 hr
Apr 4, 4:24 AM CDTAreal Flood AdvisorySHVOuachita66 min
Apr 4, 4:45 AM CDTSevere Thunderstorm WarningSHVCaldwell, Grant, LaSalle, Natchitoches, Winn60 min
Apr 4, 5:23 AM CDTAreal Flood AdvisorySHVCaldwell, Grant, LaSalle, Winn112 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.